Depo provera no period

Common Questions and Answers about Depo provera no period

depo-provera

Avatar f tn So I got put on depo provera friday and my period had came on the wednesday night before that friday. Well I had sex that saturday after being on the shot for 24hr and my bf *** inside of me could I be pregnant or no?
Avatar n tn I hate this I feel like less of a woman because of this. Will I ever get my period back? I cramp every now and then but still no period. I hope someone can give me at least a little helpful information about whats happening to me.
Avatar f tn Argh! I'm reading bad stories all over the place about Depo Provera, and I'm no exception. I got my first injection June of 2010. When I first got it, I had the discharge and whatnot, but it was -constant-. It wasn't spotting or irregular, it just always was there. I eventually got sick of this, and my last injection was supposed to be around Sept. 15th, but I didn't go for it. So now it's a month later, and the discharge has escalated to a full-on period that will not stop!
Avatar m tn I just got a shot of depo-provera birth control 3 days ago and my period was supposed to start yesterday and it hasn't. I am sexually active and the last time I had sex was on my period last month and we used condoms but I wasn't on birth control and my partner did not go all the way. I just went to the GYN and got my annual pelvic exam and my first shot of depo and so far everything has been okay.
Avatar f tn I had the depo shot 3 times last year-june, sept, & nov. I was very worried about getting my period back but finally i got it in may. give it time. My husband and i have been trying to conceieve since nov but no luck. I have read lots of stories about pregnany taking 1-3 years after your last shot (even thogh i was told 6-12 months) I have been hoping that now that i finally got my period back that it is a sign that i am ready. Good luck to you!
Avatar n tn No matter how long you are on it, it can take 12-18 months to fully get depo provera out of your system. I had a hard time after depo, my body started going through withdrawls of the drug and I had a cyst on my ovary from depo which was causing me not to ovulate.
4069776 tn?1349521984 Hello, I was on depo provera for 9 years, I had my last shot in Jan 2012 and was suppose to come get my next shot April 2012, My doctor informed me that it would be fine for me to just stop taking it because I did so well while I was on it and that I should be fine coming off of it, well I didnt. I had horrible side effects from July and they are still happening now, I have had every test done (ultrasounds, blood test, endoscopes, ect.) and everything came back normal.
Avatar n tn i was on the minipill for two years i am not getting my period now doctor wants to put me on depo provera she claims after awhile the affectiveness of the minpill wears off and depo would be best for me being that it is also a progesteron only contraceptive and will continue not getting my period am afraid because of all the bad things i hear about it any suggetions?
Avatar n tn For four years I was on depo-provera. No problems, no periods... Got pregnant a year after my last shot. Perfect depo story. However, nine years later, I wanted to go back on it. In the first few weeks after my shot, I started to bleed after every orgasm. I told my doctor. He told me that this happens, and suggested I have another depo shot - that this would take care of the bleeding. It didn't.
Avatar n tn ago, I took the depo shot 2 weeks after having her, Ive been on the shot before and had no period at all for 4 years(before I had my baby) Every since giving birth, I have bled on and off.(ex: I might bleed for a couple of days(light) then I might not have anything for a month then all the sudden I start getting the cramps and bleeding again. then I might bleed on and off all month. I cant explain.
Avatar f tn i have tried everything, from lupron, to laparoscopies, to yaz, to smoking marijuana - currently i am on Depo Provera and have been for the past year and a half. I am noticing a lot of side affects from this as time goes on, and unfortunately for me this has been the only thing that even remotely helps, and i still have a lot of pain.
Avatar n tn depo provera effects every one different. when i was on it, it stopped my af all together. however when my mother in law went on it she had af for an entire month. you long bleeding could be your body trying to clear out your system from delivery. if it persists give the doc a call and ask. there are no stupid questions.
505995 tn?1211554807 Has anyone ever been on the depo provera shot before? If so how did it go for you?
Avatar n tn the first time I started on a tuesday, took my last pill on saturday night and started my period on wednesday...the period is like a normal period and I didn't have alot of cramps, it was like a normal period except that I had to take pills to induce it..this time I started my pills on friday night and took the last one on wednesday morning...so far no period yet but I have been cramping a little so I know that it will be here within a day or two...
Avatar f tn Can anyone give me some answers on what the spotting may be from, or why i have not had a period since i took dose of provera, i thought the point of the provera was to bring on your period once you stopped the medication. also wanted to add that while on first dose of provera i did not spot at all so it did help. Please help!! I am really scared!!
Avatar f tn Hi. I had a Depo Provera shot in November 2014. I'm 15 and it's been about 8 months since I have gotten a period after getting the shot. I only had one injection. I have no been to see a doctor after the 6 month mark because when I went in before that my doctor said it could take a while to get out of my system. Two days ago I had unprotected sex and I'm wondering if I can get pregnant. Like I said I'm only 15 and definitely not ready for a child.
Avatar n tn I'm on day 6 of the week of placebos and still haven't had a period. What's next? Is this a common problem? I had no idea that the depo would have this affect when I started taking it. I'm sure that was the combined failure of me reading and my doctor not explaining it to me, but I really want another child, and I'm started to get worried about why my period won't come back.
Avatar f tn I was supposed to get another shot in December but I decided not to because i want a baby soon, and I've heard it takes forever to get your period back. But its been 8 months and no period, but I know I am not pregnant. Anyone else had this type of experience?
Avatar f tn If you came off of the depo provera , theres no side effects when you come off of it but you may get your period back. I went off of the depo provera for 3 yrs ago and it took another 3 yrs. to get pregnant.
Avatar f tn I had the random spottings and period for about a month or 2 then no period for 6 months. It takes time for your body to adjust because of all the hormones it was used to. Give it time and hopefully it doesnt take as long to become regular as it did for me. If it becomes too much however and you feel it is out of control and not normal then see your OB/GYN... Good Luck and Best wishes!
Avatar f tn With the deposit shot I ate more and gained a little weight. It's better to stay active. Also I had no period the whole 6 months that I was on the shot. When I stopped my periods went back to normal.
Avatar n tn I've been on Depo Provera for 3 years now and I never get my period. I am sexually active but always have had regular clear discharge. For about 5 days I've been having light brown discharge. I didn't know if this has happened to anyone else or if anyone knows what this could mean?